Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Esposito - G. Mingione

Partial regularity for minimizers of degenerate polyconvex energies

created by mingione on 30 Sep 2012


Published Paper

Inserted: 30 sep 2012

Journal: J. Convex Anal.
Volume: 8
Pages: 1-38
Year: 2001


We prove partial regularity of minimizers for a class of polyconvex integral functionals where the integrand is degenerate convex. The method of proof involves a blow-up technique combined with a suitable asymptotic analysis of the degeneration natur of the problem

Credits | Cookie policy | HTML 5 | CSS 2.1